Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Antidepressants
Question: avanza withdrawl
|infinity - Sun Apr 12, 2009 8:32 pm||
avanza withdrawl is robbing me of sleep and a normal life. how long can i expect this to go on i stopped taking it 12 weeks ago please give me some advice/help.
|Faye Lang, RN, MSW - Fri May 29, 2009 4:37 pm||
Hello, Infinity -
Avanza is a medication that can both treat anxiety/depression, or contribute to it. I suspect that the medication was not the most effective for you, though you did not say why it was discontinued. Your level of distress needs to be evaluated again by your doctor or psychiatrist, with a different medication to help you manage your symptoms. What you are going through is not something that is expected after this length of time. I urge you to see your doctor as soon as you can, so that your mood does not deteriorate and your anxiety does not keep getting worse.
Good luck to you.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.